# SDR WVER0730201540709

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220831S155
- Condition: Cracked
- Location: Fuselage
- Part time: 46,516 hours, 41,549 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO FS 409 & 128, LBL 18 INBD & OTBD.  VERTICAL POSTS HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69.0, MEASURING .250" LONG.  REPAIRED VERTICAL POSTS BY INSTALLING NEW SERVICEABLE POSTS IAW SRM 51-42-06, 51-42-22, REO 601R-53-41-1934 REV & 601R-53-41-889 REV A.
